# SDR USAA980271

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65458293
- Condition: Corroded
- Location: Bs 326
- Part time: 37,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH AREA OF CORROSION AT BS 326 STRINGER 27 LEFT BEAM.  REPLACED CORRODED AREA OF BEAM PER EA 61852.  (M)
